On the 2-Torsion in the K2 of Fields.

F.W. Barnes

Mathematische Annalen (1976)

  • Volume: 220, page 25-36
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Barnes, F.W.. "On the 2-Torsion in the K2 of Fields.." Mathematische Annalen 220 (1976): 25-36. <http://eudml.org/doc/162802>.

author = {Barnes, F.W.},
journal = {Mathematische Annalen},
pages = {25-36},
title = {On the 2-Torsion in the K2 of Fields.},
url = {http://eudml.org/doc/162802},
volume = {220},
year = {1976},

AU - Barnes, F.W.
TI - On the 2-Torsion in the K2 of Fields.
JO - Mathematische Annalen
PY - 1976
VL - 220
SP - 25
EP - 36
UR - http://eudml.org/doc/162802
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.